Sharp spectral gap and Li–Yau’s estimate on Alexandrov spaces

Zhongmin Qian University of Oxford Hui-Chun Zhang Sun Yat-sen University Xi-Ping Zhu Sun Yat-sen University

Differential Geometry mathscidoc:1609.10100

Math. Z, 273, 1175–1195
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-09-10 12:23:57 uploaded by Huichun_Zhang ] [ 352 downloads ] [ 0 comments ]
@inproceedings{zhongminsharp,
  title={Sharp spectral gap and Li–Yau’s estimate on Alexandrov spaces},
  author={Zhongmin Qian, Hui-Chun Zhang, and Xi-Ping Zhu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160910122357767346757},
  booktitle={Math. Z},
  volume={273},
  pages={1175–1195},
}
Zhongmin Qian, Hui-Chun Zhang, and Xi-Ping Zhu. Sharp spectral gap and Li–Yau’s estimate on Alexandrov spaces. Vol. 273. In Math. Z. pp.1175–1195. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160910122357767346757.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved